MathSciNet Relay Station
MathSciNet bibliographic data
MR2010729 46J15 (30F15 30H05)
Izzo, Alexander J. Algebras containing bounded holomorphic functions. Indiana Univ. Math. J. 52 (2003), no. 5, 1305–1342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement